# SDR ASOA97026

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 387
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH 11,000 FEET ATL-MYR, THE CREW SMELLED ELECTRICAL SMOKE IN THE COCKPIT AND CABIN.  SHORTLY AFTER, THE LEFT RECIRCULATION FAN FAULTED AND WAS SELECTED OFF, WHICH CLEARED THE PROBLEM.  FLIGHT LANDED SAFEY AT MYR WITH EMERGENCY EQUIPMENT STANDING BY.  LOCAL MTC INSPECTED RECIRCULATION FAN AND AIRCRAFT AND FOUND NO ABNORMALITIES.  FOUND AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
